# SDR REXA97081

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340PX
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pitch Trim
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM FAILED IN FLIGHT DECLARED EMERGENCY.  UNABLE TO VERIFY PROBLEM.  TESTED AND INSPECTED TRIM AND RELATED SYSTEMS WITH NO DEFECTS NOTED.  (M)
